About the Journal

International journal "Journal of Management and Service Science (JMSS)" is a scholarly, peer-reviewed, and fully refereed open access international research journal published twice a year in the English language, provides an international forum for the publication and dissemination of theoretical and practice-oriented papers, dealing with problems of modern technology. JMSS invites all sorts of research work in the field of Business Management, Industrial Engineering & Management, Information Management & Applications and Service Management, etc. JMSS welcomes regular papers, short papers, review articles, etc. The journal reviews papers within three-six weeks of submission and publishes accepted articles online immediately upon receiving the final versions. All the papers in the journal are freely accessible as online full-text content and permanent worldwide web link. The article will be indexed and available in major academic international databases. JMSS welcomes you to submit your research for possible publication in JMSS through our online submission system. ISSN: 2583-1798 (E)


Current Issue

Vol. 4 No. 1 (2024)
					View Vol. 4 No. 1 (2024)
Published: 2024-04-25
View All Issues